# SDR DL72S001511

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 64,096 hours, 49,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561322
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1142.7 RT FRAME CRACKED/CORRODED JUST ABOVE C3 DOOR LOWER SILL.  ER/A 334693-14AD REV A.
